# SDR JJBA20230929047

- Difficulty date: September 22, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 45,283 hours, 30,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RH WING EMERGENCY LIGHT. OPS CHECK SAT
